Alert archive / New York / Small Craft Advisories in 2021

Small Craft Advisory 62, NWS Buffalo, NY

July 29, 2021

NWS Buffalo, NY issued this small craft advisory at Jul 29, 2021, 4:17 PM EDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jul 29, 2021, 4:17 PM EDT (20:17 UTC)
Expired
Jul 30, 2021, 6:57 PM EDT
In force
27 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

237 
WHUS71 KBUF 292017
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
417 PM EDT Thu Jul 29 2021

LEZ040-041-300430-
/O.NEW.KBUF.SC.Y.0062.210729T2017Z-210730T1800Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
417 PM EDT Thu Jul 29 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT FRIDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 2 PM EDT Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042>044-300430-
/O.NEW.KBUF.SC.Y.0062.210730T0300Z-210731T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
417 PM EDT Thu Jul 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 AM
EDT SATURDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Mexico Bay.

* WHEN...From 11 PM this evening to 2 AM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ030-300430-
/O.NEW.KBUF.SC.Y.0062.210730T0300Z-210730T2200Z/
Lower Niagara River-
417 PM EDT Thu Jul 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 PM
EDT FRIDAY...

* WHAT...North winds 15 to 20 knots expected.

* WHERE...The Lower Niagara River.

* WHEN...From 11 PM this evening to 6 PM EDT Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
842 
WHUS71 KBUF 292340
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
740 PM EDT Thu Jul 29 2021

LEZ040-041-300800-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-210730T1800Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
740 PM EDT Thu Jul 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 2 PM EDT Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042>044-300800-
/O.CON.KBUF.SC.Y.0062.210730T0300Z-210731T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
740 PM EDT Thu Jul 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 2 AM EDT SATURDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Mexico Bay.

* WHEN...From 11 PM this evening to 2 AM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ030-300800-
/O.CON.KBUF.SC.Y.0062.210730T0300Z-210730T2200Z/
Lower Niagara River-
740 PM EDT Thu Jul 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 6 PM EDT FRIDAY...

* WHAT...Northwest winds 15 to 20 knots expected.

* WHERE...The Lower Niagara River.

* WHEN...From 11 PM this evening to 6 PM EDT Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
218 
WHUS71 KBUF 300240
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1040 PM EDT Thu Jul 29 2021

LEZ040-041-301045-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-210730T1800Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1040 PM EDT Thu Jul 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY...

* WHAT...North winds 10 to 20 knots.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 2 PM EDT Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042>044-301045-
/O.CON.KBUF.SC.Y.0062.210730T0300Z-210731T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1040 PM EDT Thu Jul 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Mexico Bay.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ030-301045-
/O.CON.KBUF.SC.Y.0062.210730T0300Z-210730T2200Z/
Lower Niagara River-
1040 PM EDT Thu Jul 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WHAT...Northwest winds 10 to 20 knots expected.

* WHERE...The Lower Niagara River.

* WHEN...Until 6 PM EDT Friday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
453 
WHUS71 KBUF 300819
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
419 AM EDT Fri Jul 30 2021

LEZ040-041-301630-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-210730T1800Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
419 AM EDT Fri Jul 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...North winds 15 to 20 knots and waves up to 4 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042>044-301630-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-210731T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
419 AM EDT Fri Jul 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Mexico Bay.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ030-301630-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-210730T2200Z/
Lower Niagara River-
419 AM EDT Fri Jul 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...North winds 15 to 20 knots.

* WHERE...The Lower Niagara River.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
725 
WHUS71 KBUF 301451
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1051 AM EDT Fri Jul 30 2021

LEZ040-041-301800-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-210730T1800Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1051 AM EDT Fri Jul 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...North winds 15 to 20 knots.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042>044-302300-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-210731T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1051 AM EDT Fri Jul 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Mexico Bay.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ030-302200-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-210730T2200Z/
Lower Niagara River-
1051 AM EDT Fri Jul 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 knots.

* WHERE...The Lower Niagara River.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
919 
WHUS71 KBUF 301738
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
138 PM EDT Fri Jul 30 2021

LOZ030-301845-
/O.CAN.KBUF.SC.Y.0062.000000T0000Z-210730T2200Z/
Lower Niagara River-
138 PM EDT Fri Jul 30 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have dropped below small craft advisory criteria.

$$

LEZ040-041-301845-
/O.CAN.KBUF.SC.Y.0062.000000T0000Z-210730T1800Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
138 PM EDT Fri Jul 30 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have dropped below small craft advisory criteria. 

$$

LOZ042>044-310145-
/O.CON.KBUF.SC.Y.0062.000000T0000Z-210731T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
138 PM EDT Fri Jul 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WHAT...Northwest winds 15 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Mexico Bay.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
452 
WHUS71 KBUF 302257
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
657 PM EDT Fri Jul 30 2021

LOZ042>044-310000-
/O.CAN.KBUF.SC.Y.0062.000000T0000Z-210731T0600Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
657 PM EDT Fri Jul 30 2021

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 29, 3:17 PM EDT, 1 hour earlier.

Area forecast discussion, Jul 29, 3:17 PM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Buffalo NY
317 PM EDT Thu Jul 29 2021

.SYNOPSIS...
A cold front passage will bring showers and thunderstorms
through this evening, with some showers possible through Friday
morning. Cooler weather will prevail Friday and Saturday as
high pressure builds back across the area.

&&

.NEAR TERM /THROUGH FRIDAY/...
Satellite and radar imagery show a convective wave exiting into
northern Pennsylvania early this afternoon. This brought
showers and thunderstorms to the region earlier today, but it
also lowered surface temperatures which stabilized the
environment. There may be ample time for some destabilization
this afternoon, but with lingering cloud cover expect this will
be limited. This should also limit the severe weather potential
for the rest of the day, although a few strong to severe storms
cannot completely be ruled out.

Some model guidance was completely discounted early in the
forecast due to its failure to handle this wave (NAM for
example). In general expect limited instability to develop this
afternoon, with showers and possibly a thunderstorm developing
as the cold front pushes south across Lake Ontario late this
afternoon and early evening.

There may be a few lingering showers tonight, especially south
of the lakes where some upslope/lake enhancement may develop
within incoming colder airmass. There may also be some fog
as low clouds intersect higher terrain.

Cool northwesterly flow on Friday, with some lingering showers
south of the lakes during the morning hours. Expect cloud cover
to linger a bit longer than model guidance due to the cool flow
aloft across the relatively warm lake waters. Highs will only be
in the mid to upper 60s.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Unseasonably cooler weather is expected through the period as a
broad upper level trough remains anchored over the Northeastern US.
High pressure will initially work in from the southwest over the
Lower Great Lakes and Ohio Valley Friday night. Though cool
northwesterly flow may kick up a few lake effect clouds southeast of
the lakes overnight, large scale subsidence and low inversion
heights should prevent more significant lift needed for shower
development. Low temperatures Friday night will generally settle in
the mid 40s to low 50s. Warmer temperatures in the mid/upper 50s and
possibly lower 60s will be found along the immediate lakeshores.

Dry conditions will last through Saturday as surface high pressure
shifts ESE across the Ohio Valley and into the Mid-Atlantic. Daytime
high temperatures will reach the upper 60s and low 70s, low/mid 60s
east of Lake Ontario on the higher terrain. A shortwave will then
begin to rotate through the upper level trough Saturday morning,
initially placing a deepening surface low across the Upper Great
Lakes. The approaching system will then swing a cold front across
the Central Great Lakes, reaching WNY by late Saturday night.
Chances for showers will increase from northwest to southeast
through the night, with widespread shower activity expected by
daybreak and lasting through the day Sunday. The area should dry out
fairly quick Sunday night as the trough axis shifts east of the
region.

An abundance of cloud cover Saturday night will moderate
temperatures some, with lows in the mid to upper 50s, lower 50s on
the Tug Hill. Highs on Sunday will be a degree or two lower than on
Saturday, with overnight lows in the low/mid 50s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Shortwave ridge moves through base of longwave trough Monday/Monday
night...equating to fair weather across our region.

No forcing within col of upper air trough Tuesday...but diurnally
driven showers will be possible for parts of the Srn Tier and Finger
Lakes.

Frontal passage on Wednesday with scattered showers.

Bulk of Thursday will be fair and dry but with diurnally driven
showers again possible well inland from the lakes.

Below normal temps on Monday will moderate through the period.

Preferred ECMWF over outlying CanNH.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
The main area of showers and thunderstorms has already exited
the area by early afternoon, with some lingering MVFR or lower
cigs due to the increase in low moisture. This should be
temporary. Otherwise, showers and a few thunderstorms will re-
develop this afternoon but coverage should be limited due to the
stabilizing influence of the first round of showers.

A cold front will drop south across the area this evening, with
an area of IFR/MVFR stratus expected to drop from N-S across the
area tonight. This stratus will gradually lift and scatter out
during the day on Friday.

Outlook...

Friday night and Saturday...VFR.
Sunday...MVFR. Showers and possibly a thunderstorm.
Monday and Tuesday...VFR.

&&

.MARINE...
A cold front will cross the lower Great Lakes early tonight.
Southwesterly winds will briefly increase to 15 to 20 kts ahead
of this front across Lake Erie this afternoon. Then winds will
increase from the north and northwest tonight into Friday and
may near 20 knots. Small Craft Advisories will be needed later
tonight into the Friday time frame as a broader onshore flow
develops especially on Lake Ontario.

High pressure moving in will bring somewhat lighter winds Friday
night and Saturday, but choppy conditions will likely continue
especially on Lake Ontario.

Colder air coming across the lakes pushing delta Ts to near 18C
Friday and Friday night, but relatively low equilibrium level and
less than ideal gradient flow suggest a very low, but non-zero risk
for waterspouts during that time period.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...Apffel
NEAR TERM...Apffel
SHORT TERM...PP
LONG TERM...RSH
AVIATION...Apffel
MARINE...
Hazardous weather outlook, Jul 29, 9:45 AM EDT, 6 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
945 AM EDT Thu Jul 29 2021

NYZ019>021-301345-
Chautauqua-Cattaraugus-Allegany-
945 AM EDT Thu Jul 29 2021

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms today. Thunderstorms
may produce damaging wind gusts and heavy rainfall with localized
flooding possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-010>014-085-301345-
Jefferson-Lewis-Northern Erie-Genesee-Wyoming-Livingston-Ontario-
Southern Erie-
945 AM EDT Thu Jul 29 2021

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-006-301345-
Niagara-Oswego-
945 AM EDT Thu Jul 29 2021

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a high swim risk along the beaches of Lake Ontario Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ002>005-301345-
Orleans-Monroe-Wayne-Northern Cayuga-
945 AM EDT Thu Jul 29 2021

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a high swim risk along the beaches of Lake Ontario Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-042>045-062>065-SLZ022-024-301345-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
945 AM EDT Thu Jul 29 2021

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-301345-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
945 AM EDT Thu Jul 29 2021

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms today. The primary
threat is damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Apffel

In the hours before

Local storm report, Jul 29, 12:20 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1220 PM EDT THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     TSTM WND DMG     1 SSE ELLINGTON         42.20N 79.10W
07/29/2021                   CHAUTAUQUA         NY   911 CALL CENTER

            REPORT OF A DOWNED TREE ON ROUTE 62 BETWEEN
            ABBEY HILL RD AND LITTLE RD.

&&

PP
Local storm report, Jul 29, 12:23 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1223 PM EDT THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLOOD            1 NNW FREDONIA          42.46N 79.34W
07/29/2021                   CHAUTAUQUA         NY   911 CALL CENTER

            MINOR FLOODING REPORTED ON WALDORFF RD. ROAD
            STILL PASSABLE TO TRAFFIC.

&&

PP

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 9:52 AM EDTSpecial Marine WarningBUF53 min
Jul 29, 9:59 AM EDTSpecial Weather StatementBUFCattaraugus, Chautauqua61 min
Jul 29, 10:15 AM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie60 min
Jul 29, 4:17 PM EDTBeach Hazards StatementBUFCayuga, Monroe, Niagara, Orleans, Oswego, Wayne30 hr

Nearby

Small Craft Advisories in New York, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.